Post # 1
I recently started birth control do to severe menstraul cramps, and since i have i’ve had a horrible time controling my emotions. For example last night FH and I went to pick up a camera i was going to buy, it was a long drive and we ended up not getting it. Then we stopped to get something to eat, my car wouldn’t start. And we ended up missing church. When we finally got to my house, mr.bobbypins fell asleep. I realize he works very very hard, but he even admitted that he didn’t do much yesterday. And I know he wakes up early. Well when we got to my house he plopped on the couch and fell asleep (after asking me to come sit with him, but when i didn’t do it fast enough he said nevermind). AFter about 40mins my mom comes through the door and yells at me for not cleaning enough. Mr.Bobbypin wakes up and tells me he’s about to leave. I got upset(even more so when my mom wouldn’t stop running her mouth).
not to mention i didn’t get any sleep last night.
It just drives me crazy that he now he doesn’t want to do anything after work during the week. Which is just like his dad. I realize that he has a long drive and hates leaving me, but before going out during the week was never too much an issue as long as we didn’t do it everynight or everyweek.
I get upset over little things, and i’ve begun to horribly obess over my weight. I endup driving myself crazy, because i see myself turning into someone i’m not. And I’m worried about telling FH.
thanks girls, i really needed to vent!
Post # 3
Eek! That’s awful. I’m sorry you’re going through such tidalwaves. How long ago did you start your new pill? If it’s been more than a month, or if yesterday was "just another typical day" on the BC, you need to go back and see your doctor. I hope you start feeling better soon!
Post # 4
Have you considered switching birth control? There are lots of alternatives out there and the pill could be affecting your moods.
Post # 5
But I agree with the other girls, have you thought about looking into switching BC? Sometimes they just aren’t the right ones for you. There are lower hormone pills that might make you less moody? just a thought
Post # 6
Chantellamus mentioned lower horomone pills — I want to echo this. I’m not a DR or anything, but I’m on one that has lower amounts of estrogen (usually designated by Fe at the end of the name). I was originally put on it for ridiculous cramps as well. If you’ve been on this pill for a month or longer, I would definitely talk to your DR.
Otherwise, just take a few deep breaths and trust that this will pass. Sometimes getting some extra sleep (8-9 hours a night) and fitting in a few work outs during the week can help moderate your moods. Good luck hun. *hug*
Post # 7
well, i started a few weeks about…i think three. And i’ve actually got two different types. One that was originaly given to me and the other the womens clinic gave to me. they told me to finish the two packs i already had.
Post # 8
Some birth control can take a few months before your body gets used to it. That said, if you are feeling a drastic change, you should talk to your doctor ASAP about switching to another pill or type of BC.